# SDR MALA070143

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 20,739 hours, 22,739 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE REPAIR TO PUNCTURED/DISBOND SKIN OF LT UPPER AILERON SURFACE, 1 1/4 INCH DIA, 47 INCH' FROM IB, 4 INCH FROM T/E.  REPAIRED PER EO NR S51031.
